# SDR R61A2021031800250

- Difficulty date: March 14, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 31,925 hours, 19,877 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable Assy
- Part number: 17071339401
- Condition: Out Of Rig
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXTENSION SYSTEM MAIN AND RETURN CABLES ARE OUT OF RIG. ADJUSTMENT OF BOTH MAIN AND RETURN EMERGENCY EXTENSION SYSTEM CABLES IAW E-175 AMM 32-34-09-820-801-A.
